# SDR CA040628002

- Difficulty date: June 26, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 28,647 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contactor
- Part number: AA4N
- Condition: Failed
- Location: Engine Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) AFTER ENGINE START AND GPU REMOVAL THE PASS DOOR, BAG DOOR, FWD DOOR, AND SERVICE DOOR LIGHTS WERE FLASHING, WE RECONNECTED THE GPU, AND SHUTDOWN THE BOTH ENGINES. LIGHT SMOKE WAS OBSERVED FROM THE LT NACELLE AIRCRAFT WAS DEPLANED. THE AMOUNT OF SMOKE INCREASED AND FIRE BOTTLES WERE DICHARGED AND ALL POWER SHUT OFF.  FOUND THE 2431K1 RELAY SHORTED, RELAY AND STARTER REPLACED.
